# SDR UALA2013041802671

- Difficulty date: April 17, 2013
- Submitted: May 17, 2013
- Operation: Air carrier
- Aircraft: N514UA
- Make and model: Boeing 757222
- Aircraft serial: 24839
- Aircraft time: 73,542 hours, 27,595 cycles
- Engine: Pwa PW2037
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PU90499R3
- Condition: Inoperative
- Location: Aft Lavatory
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LAVATORY SMOKE DETECTOR INOPERATIVE.     REPLACED AFT SMOKE DETECTOR, OP CHECKED GOOD.
